# SDR ASOA20130202007C

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 26,810 hours, 14,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 89518
- Condition: Discharged
- Location: Emergency Lights
- Part time: 18,169 hours, 13,159 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE SERVICE DOOR FORWARD EMERGENCY LIGHT WAS FOUND INOPERATIVE. MX REPLACED THE EMERGENCY LIGHT BATTERY AND OPS CHECKS WERE GOOD.
